Über zentrische Kollineation von Kegelschnitten

H. Mohrmann

Mathematische Annalen (1925)

  • Volume: 93, page 315-315
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mohrmann, H.. "Über zentrische Kollineation von Kegelschnitten." Mathematische Annalen 93 (1925): 315-315. <http://eudml.org/doc/159095>.

author = {Mohrmann, H.},
journal = {Mathematische Annalen},
pages = {315-315},
title = {Über zentrische Kollineation von Kegelschnitten},
url = {http://eudml.org/doc/159095},
volume = {93},
year = {1925},

AU - Mohrmann, H.
TI - Über zentrische Kollineation von Kegelschnitten
JO - Mathematische Annalen
PY - 1925
VL - 93
SP - 315
EP - 315
UR - http://eudml.org/doc/159095
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.